# SDR GLBA20110606G

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 30,912 hours, 37,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Stuck
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WITH THE CABIN DOOR OPEN THE CABIN ANNC DID NOT ILLUMINATE.  MX CLEANED THE MICRO SWITCH, SYS OPS CK GOOD.
